OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; RIGID URETEROSCOPE
Back to Search Results |
| Model Number |
WA02944A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid ureteroscope was received without the inner outer light guide adaptor.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely that an expected or random component failure, without any design or manufacturing issue, caused the reportable malfunction found during the device evaluation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.